# SDR DALA2022102806994

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 78,147 hours, 13,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CK FOUND FWD RIGHT FIRST CLASS EMERGENCY LIGHTS BATTERY BAD.   REMOVED AND REPLACED FWD RIGHT FIRST CLASS EMERGENCY LIGHTS BATTERY REF B767-400 AMM 33-514.
